TYPICALLY REAL FUNCTIONS WITH STARLIKE IMAGES

被引:0
作者
CHANG, KM
机构
来源
CHINESE MATHEMATICS | 1966年 / 8卷 / 05期
关键词
D O I
暂无
中图分类号
O1 [数学];
学科分类号
0701 ; 070101 ;
摘要
引用
收藏
页码:599 / &
相关论文
共 9 条
[1]  
CHANG KM, 1956, J FUTAN U, V2, P11
[2]  
CHANG KM, 1958, ACTA MATHEMATICA SIN, V8, P12
[3]  
Golusin G.M., 1950, MAT SBORNIK, V27, P201
[4]  
GOLUSIN GM, 1929, MAT SB NS, V36, P152
[5]  
GOLUZIN GM, MR, V12, P490
[6]  
HSU HP, 1956, ACTA MATH SINICA, V6, P313
[7]  
LEVIN V, 1936, P LONDON MATH SOC, V39, P467
[8]   A representation of all analytic functions in terms of functions with positive real part [J].
Robertson, MS .
ANNALS OF MATHEMATICS, 1937, 38 :770-783
[9]  
WU CJ, 1956, ACTA MATH SINICA, V6, P476